I have been taking Betaseron since it first became available in the 90s. Fortunately I have had good insurance coverage through my employer. Next year I will be retiring and signing up for medicare. I am wondering if there is a Part D supplement out there that covers any of the DMDs? And if there is what is the cost and what is the deductible? Does anyone have any comments? Thanks.
My son who was diagnosed 7 years ago was on one dug that had really bad side effects so turned him right off of any. Now he is starting to have stuff happen and I finally talked him into trying another. Problem is I have only been on betaseron and now being secondary, I know nothing about which DMD he should try......any advice?
Just reading though so many different things on MS drugs and seem to get the impression that at of people have taking more and one MS drug... Like someone said... " I was taking Copaxsone than I went to Avonex than Rebif than to Betasero and now I am on Tysabri." So my question to sum it up... WHY so many different drugs? I get they may not work but how long did you know until they were not working? With this drugs being so strong and different per person why do people change them… read more
Hi, i'll be starting these pills when I finish my box & 1/2 of BetaSeron syringes. I haven't received the 1st week's supply yet either, as my neuro only posted the script last Thurs. Can anyone tell me if you have to be off your old meds for a month before starting Tecfidera? I couldn't find anything on their site...and when I had mentioned it to the Dr, he said "uh yeah", but he was kind of searching my Specialty Pharmacy on his computer trying to put the order & dosage amts for… read more
I have been on BetaSeron for 4 years and am doing very well on it. Have only had one small exacerbation in that time, so I am happy with the treatment. However, I am having problems at the injection sites. Hard, very sore lumps. So sore on my hips and belly that I can't even lay on them in bed. I can't give the shots on my arms because that causes reactions, and when I give the injections in the sides of my upper leg, the lumps are even worse! I'm running out of places to inject. Please… read more
Over the past 4-6 months I am only sleeping 4 hours at the most-I don't want to start using sleeping pills/ I am on Betaseron every other day- but it is being to wear me dpwn
I've been diagnosed with MS for almost 30 yrs. After being on avonex, betaseron, and tysabri, I find that none of the meds has helped in the past year or so. My doc said I was immune to avonex and put me on tysabri, which hasn't helped. I'm still ambulatory (in my house), but am unable to do much else. Any suggestions?